# SDR SWAA2025040720800

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 36,937 hours, 17,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER EMERGENCY LIGHT AFT OF RIGHT WING INOP<[01] RELAMPED PER AMM 33-51-04. OPS CKS GOOD
